| Model Number |
ALLURA XPER FD20 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system was unable to perform exposure, impacting imaging.The device was in clinical use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips investigated this complaint.According to the additional information collected, the system was in clinical use when the issue occurred.The procedure was postponed till a later time.A philips field service engineer (fse) visited the site and inspected the system.The fse found that k2 was not active and the power on signal was not sent to en100.The fse solved the issue by switching the x301 connector to the mains power distribution unit (mpdu) x302 port.After this service action, the system was returned to use in good working order.The codes were updated based on the investigation outcome.